# SDR ASAA2014020907214

- Difficulty date: February 9, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 STRINGER CLIP 8R IS CRACKED.   ACFT GROUNDED.  R & R STRINGER CLIP IAW SRM 51-40-02-0G0.
